Staff Directory


Abdumalik Rakhimov

Academic Qualification

  • Ph.D in Physic & Mathematical Sciences - Doctor of Philosophy, Tashkent State University
  • Doctor of Science in Physics and Mathematics - Doctor of Philosophy, National University of Uzbekistan
  • Master in Mathematic - Masters Degree, Tashkent State University

Abdumalik Rakhimov (Prof. Dr.)

Professor
IIUM Gombak Campus

KULLIYYAH OF ENGINEERING


abdumalik@iium.edu.my
6523


Area of Specialisation


  • Natural Science ~ Mathematical Sciences ~ Applied Mathematics ~ Mathematical Logic and Set Theory
  • Natural Science ~ Mathematical Sciences ~ Applied Mathematics ~ Integral, Integro-Differential and Functional Equations


Teaching Responsibilities


DIFFERENTIAL EQUATIONS 2021/2022
DISCRETE MATHEMATICS 2012/2013 2015/2016 2018/2019 2017/2018 2016/2017 2014/2015 2011/2012 2013/2014
ENGINEERING CALCULUS I 2012/2013 2011/2012
ENGINEERING MATHEMATICS I 2015/2016 2019/2020
ENGINEERING MATHEMATICS II 2018/2019 2017/2018 2020/2021 2016/2017
PARTIAL DIFFERENTIAL EQUATIONS 2013/2014 2018/2019 2020/2021 2012/2013 2014/2015 2019/2020 2017/2018 2016/2017 2021/2022


Research Projects


Completed
2014 - 2018 Spectral Expansions and Application of Mathematical Principles on Electromagnetic Prospecting Method
2012 - 2015 Localization of Spectral Expansions Connected with Laplace-Beltrami Operator
On-Going


Award & Recognition


20 Feb, 2013 IRIIE 2013 - IIUM University
20 Sep, 2012 Hari Inovasi INSPEM 2012, Gold - UPM University
06 Jan, 2012 Life membership of PERSAMA - Persatuan Sains Matematik Malaysia (PERSAMA) National


Publications


Article

2021 Spreading analysis of covid-19 epidemic in Bangladesh by dynamical mathematical modelling. European Journal of Medical and Educational Technologies, 14 (3) pp. 1-9
2021 The approximation of the solution of wave problems by spectral expansions connected with elliptic differential operators. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 86 (2) pp. 101-106
2020 Optimization of the regularization of the solution of the plate heat transfer problems. IIUM Engineering Journal, 21 (1) pp. 113-125
2019 On the Riesz summability of the eigenfunction expansions on a closed domain. Filomat, 33 (16) pp. 5199-5205
2018 Optimization of the regularization of the solution of the plate vibration problem. International Journal of Applied Engineering Research, 13 (8) pp. 6364-6368
2018 Summation by riesz means of the fourier-laplace series. Filomat, 32 (3) pp. 837-846
2017 On the Lebesgue constants of Fourier-Laplace series by Riesz Mean. Journal of Physics: Conference Series, 819 (1) pp. 012018-1-8
2017 On the uniform convergence of the Fourier series on a closed domain. Eurasian Mathematical Journal, 8 (3) pp. 60-69
2016 2 point block backward difference method for solving Riccati type differential problems. AIP Conference Proceedings, 1775 (1) pp. 030005-1-030005-8
2016 On the lower bound of spectrum of the Schrödinger’s operator for some multi-particle systems. Malaysian Journal of Mathematical Sciences, 10 (S) (Part 1) pp. 61-74
2016 On the regularization of the spectral expansions of distributions with compact support. FEIIC International Journal of Engineering and Technology, 13 (1) pp. 18-24
2016 On the uniform convergence of Fourier Series. Malaysian Journal of Mathematical Sciences, 10 (S) (Part 1) pp. 55-60
2016 The solution of Riccati type differential equation by means of variable step size backward difference methods . Journal of Soft Computing and Applications, 2016 (1) pp. 35-42
2015 On the equiconvergence of the fourier series and integral of distributions. Journal of Applied Mathematics and Physics, 3 (11) pp. 1361-1366
2013 Criteria of cyclic compactness of the sets from Lp - spaces, associated with vector measure. AIP Conference Proceedings , 367 () pp. 1-4
2013 Isomorphisim of generalized holder spaces. Journal of Physics: Conference Series, 553 (1) pp. 1-8
2013 Localization of Fourier-Laplace series of distributions. Malaysian Journal of Mathematical Sciences, 7 (2) pp. 315-326
2013 On the localization Eigenfunction expansions associated with the Schrodinger Operator. Middle-East Journal of Scientific Research, 13 () pp. 6-14
2013 On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes. Journal of Physics: Conference Series, 435(1) (012016) pp. 1-10
2013 On the uniform convergence of the eigenfunction expansions. Journal of Physics: Conference Series, 435(1) (012010) pp. 1-6
2013 Uniformly convergence of the spectral expansions of the schrödinger operator on a closed domain. Journal of Physics, 435 (1) pp. 1-7
2012 On the spectral expansions of distributions connected with Schrodinger operator. . Applied Mathematics Letters , 25 (6) pp. 921-924
2012 On the approximation of the spectral expansions of distributions in the weak topology. Australian Journal of Basic and Applied Sciences, 6 (2) pp. 20-24
2012 On the fundamental solution of the Cauchy problem for time fractional diffusion equation on the sphere. Malaysian Journal of Mathematical Sciences, 6 (1) pp. 105-112
2012 On the spectral expansions connected with Schrödinger’s operator of continuous functions in a closed domain. Journal of Basic and Applied Sciences, 8 () pp. 613-617
2011 On one application of Fourier analysis in plastic surgery. International Journal of Modern Physics: Conference Series, 9 () pp. 24-29
2011 On the localization of the riesz means of multiple fourier series of distributions. Abstract and Applied Analysis, 2011 () pp. 1-8
Conference or Workshop Item

2021 On the equiconvergence of the spectral decomposition of the distributions connected with elliptic differential operators on the torus with fourier integral. In: Simposium Kebangsaan Sains Matematik ke-28 (SKSM28),
2020 On the uniform summability of the Fourier-Laplace series on the sphere. In: 5th International Conference on Mathematical Applications in Engineering 2019,
2018 Equiconvergence in summation associated with elliptic polynomial. In: 4th International Conference on Mathematical Applications in Engineering (ICMAE ’17),
2018 On the summability of the spectral expansions associated with the elliptic differential operators. In: 3rd International Conference on Mathematical Sciences and Statistics,
2018 Uniform convergence of the eigenfunction expansions associated with the bi-harmonic operator on the closed domain. In: 25th National Symposium on Mathematical Sciences: Mathematical Sciences as the Core of Intellectual Excellence, SKSM 2017,
2018 Uniform convergence of the eigenfunction expansions of distributions associated with the polyharmonic operator on closed domain. In: 4th International Conference on Mathematical Applications in Engineering 2017, ICMAE 2017,
2017 Absence of localization of Fourier-Laplace series. In: 4th International Conference on Mathematical Sciences - Mathematical Sciences: Championing the Way in a Problem Based and Data Driven Society, ICMS 2016;,
2017 Equiconvergence in summation associated with elliptic polinomial. In: Proceedings of the 4th International Conference of Mathematical Applications in Engineering 2017,
2017 Localization of the spectral expansions associated with the partial differential operators. In: International Workshop on Mathematical Methods in Engineering (MME-2017),
2017 On equiconvergence of Fourier Series and Fourier Integral. In: 37th International Conference on Quantum Probability and Related Topics (QP37),
2017 On the Lebesgue constants of Fourier-Laplace series by Riesz Means. In: 37th International Conference on Quantum Probability and Related Topics (QP37) 2016,
2017 Uniform convergence of the Fourier-Laplace series. In: 4th International Conference on Mathematical Sciences - Mathematical Sciences: Championing the Way in a Problem Based and Data Driven Society, ICMS 2016,
2016 On the equiconvergence of the Fourier series and the Fourier integral of distributions. In: 2nd International Conference on Mathematical Sciences and Statistics (ICMSS2016),
2015 On the regularization of the spectral expansions of distributions with compact support. In: FEIIC-International Conference on Engineering Education and Research 2015,
2015 On the summability of the spectral expansions of distributions. In: International Conference on Mathematical Physics,
2015 On the summability of the spectral expansions of distributions. In: Workshop on Modern Methods of Mathematical Physics 2015 in conjunction with Shavkat Alimov's 70th Birthday,
2014 On the uniform convergence of Fourier series in a closed domain. In: USA-UZB Conference on Natural Sciences and Mathematics,
2013 Isomorphisim of generalized holder spaces.. In: International Conference on Quantum Optics and Quantum Information (icQoQi) 2013,
2013 Modern methods of partial differential equations for engineering . In: International Conference on Engineering Education 2013,
2013 On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes. In: 4th International Conference on the Advancement of Science and Technology 2012: Contemporary Mathematics, Mathematical Physics and Their Applications, iCAST 2012,
2013 On the uniform convergence of the eigenfunction expansions. In: 4th International Conference on the Advancement of Science and Technology 2012: Contemporary Mathematics, Mathematical Physics and Their Applications, iCAST 2012,
2012 On the eigenfunction expansions associated with the Schrodinger operator . In: The 2nd International Conference on Mathematical Applications in Engineering (ICMAE2012),
2011 On the regularizations Fourier series of distributions. In: 2011 4th International Conference on Modeling, Simulation and Applied Optimization (ICMSAO),
Book Section

2018 Localization of the spectral expansions associated with the partial differential operators. In: Springer, Cham, ISBN: 978-3-319-91064-2, pp. 217-233